# SDR AALA201711099009

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 50,539 hours, 29,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH REAR DOOR SLIDE BUSTLE COVERS ARE LOOSE.   SECURED BOTH REAR DOOR SLIDE COVERS IAW AMM.
